Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suggest treatment for urticaria

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3631 Questions
Question
Hello i have some skin leasons that are really freaking me out. I have been under a lot of stress lately but wondering what this could be?
Posted Sat, 16 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Raju A.T 3 hours later
Brief Answer:
Need some more details

Detailed Answer:
Hi,

Thanks for your query.

Since when did you have these rashes ?
Do the rashes itch ?
Are these rashes recurrent ?
Are you allergic to any food or chemical ?
Are you on any medication ?
Does the rash disappear on pressure ?
Did any of the rash change in the color over time ?


Waiting for your reply,
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for urticaria 3 minutes later
I have had them for about a week. My head itches strangly enough. I have not ever had anything like this. My nurse friend says its hives from stress but i just want another oponion
 
 
Answered by Dr. Raju A.T 21 minutes later
Brief Answer:
They are hives

Detailed Answer:
Hi,

Thanks for the information.

The lesions you have appear to be urticaria due to allergy. The allergy could be due to some sort of vegetative matter. These hives would surely come down over time once you have stopped the exposure to the allergen. You can speed up the process by taking antihistaminic medications.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor